A partial list of papers available online:

Flux homomorphism on symplectic groupoids, dg-ga/9605003 appeared in Math. Zeitschrift. 226 :575-597 (1997).

Structures ``hyper-Lie Poisson", dg-ga/9605007 appeared in Ann. Scient. Ec. Norm. Sup. 30 : 279-302 (1997).

Manin triples for Lie bialgebroids, (with Z.-J. Liu and A. Weinstein), dg-ga/9508013 appeared in J. Diff. Geom. 45:547-574 (1997).

Fedosov $*$-products and quantum momentum maps, q-alg/9608006 appeared in Comm. Math. Physics. 197:167-197 (1998).

Dirac structures and Poisson homogeneous space, ( with Z.-J. Liu, and A. Weinstein), dg-ga/9611001 appeared in Comm. Math. Physics. 192:121-144 (1998).

Quantum groupoids and deformation quantization, q-alg/9708020 appeared in C. R. Acad. Sci. Paris Serie I. 326:289-294 (1998).

Classical lifting processes and multiplicative vector fields, (with Kirill Mackenzie), dg-ga/9710030 appeared in Quart. J. Math. Oxford (2), 49:59-85 (1998).

Hochschild cohomology and characteristic classes for star-products, (with A. Weinstein) q-alg/9709043appeared in Festschrift for V.I. Arnol'd's 60th birthday, Amer. Math. Soc . Transl. (2) Vol. 186, (1998).

Integration of Lie bialgebroids, (with Kirill Mackenzie), dg-ga/9712012 appeared in Topology, 39:445 -- 467 (2000)

Gerstenhaber algebras and BV-algebras in Poisson geometry, dg-ga/9703001 appeared in Comm. Math. Physics, 200, 545-560 (1999)

Pseudodifferential operators on groupoids, (with V. Nistor and A. Weinstein), funct-an/9702004 appeared in Pacific J. of Math, 189:117-152 (1999)

Quantum groupoids associated to universal dynamical R-matrices, math.QA/9811172 appeared in C. R. Acad. Sci. Paris Serie I. 328:327-332 (1999)

Dirac structures and dynamical $r$-matrices, math.DG /9903119 (with Zhang-Ju Liu) Ann. Inst. Fourier, (to appear)

Quantum groupoids, math.QA/9905192 appeared in Commun. Math. Physics 216:539-581 (2001)

Spin Calogero-Moser systems associated with simple Lie algebras (with Luen-Chau Li) math.SG/0009180 appeared in C. R. Acad. Sci. Paris Serie I., 331: 55-61 (2000)

Triangular dynamical r-matrices and quantization, math.QA/0005006 appeared in Math. 16:15-28 (2002)

Quantum dynamical Yang-Baxter equation over a nonabelian base, math.QA/0104071 appeared in Commun. Math. Phys. 226:475-495 (2002)

Local structures of Lie bialgebroids, appeared in Lett. Math. Phys. 16:15-28 (2002)

Integrable spin Calogero-Moser systems, (with Luen-Chau Li), math.QA/0105162 to appear in Commun. Math. Phys.

Dirac submanifolds and Poisson involutions math.QA/0110326 to appear in Ann. Scient. Ec. Norm. Sup.

Courant algebroids and derived brackets, (with Anton Alekseev), [pdf file].

S1-bundles and gerbes over differentiable stack, (with Kai Behrend), [ps file].

Equivariant gerbes over compact simple Lie groups, (with Kai Behrend and Bin Zhang), [ps file].


Ping Xu, ping@math.psu.edu